Annales Academiæ Scientiarum Fennicæ

Series A. I. Mathematica

Volumen 11, 1986


Agard, Stephen, and Richard Fehlmann: On the extremality and unique extremality of affine mappings in space, pp. 87-110

Barth, K. F., and D. A. Brannan: Asymptotic tracts of harmonic functions I, pp. 215-232

Fuglede, Bent: Value distribution of harmonic and finely harmonic morphisms and applications in complex analysis, pp. 111-135

Gardiner, S. J.: Generalized means of subharmonic functions, pp. 3-27

Gundersen, Gary G.: On the real zeros of solutions of f'' + A(z)f = 0 where A(z) is entire, pp. 275-294

Hinkkanen, A.: Quasisymmetric functions of extremal growth, pp. 63-75

Hinkkanen, A.: Asymptotic extremal growth of quasisymmetric functions, pp. 295-319

Järvi, Pentti: On the existence of normal analytic functions, pp. 203-206

Langley, J. K.: Exceptional sets for linear differential polynomials, pp. 137-153

Lehtinen, Matti: Angles and the inner radius of univalency, pp. 161-165

Leung, Y. J., and G. Schober: Low order coefficient estimates in the class Σ, pp. 39-61

Lindqvist, Peter: On the quasiregularity of a limit mapping, pp. 155-159

Martin, Gaven J.: Discrete quasiconformal groups that are not the quasiconformal conjugates of Möbius groups, pp. 179-202

Maurer, H. A., A. Salomaa, E. Welzl, and D. Wood: Denseness, maximality, and decidability of grammatical families, pp. 167-178

Nyberg, Kaisa: Splitting twisted sums of nuclear Köthe spaces, pp. 233-237

Samotij, Krzysztof: A representation theorem for harmonic functions in the ball in Rn, pp. 29-37

Väisälä, Jussi: Bilipschitz and quasisymmetric extension properties, pp. 239-274

Walker, M. F.: Linearly locally connected sets and quasiconformal mappings, pp. 77-86

Yamashita, Shinji: Normality and the Shimizu-Ahlfors characteristic function, pp. 207-213